Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Going thru Paxil Withdrawal - Need Advice Please

Posted by Melody on July 31, 1999, at 3:13:31

Hi all,

I have never before read "message boards" until tonight because I never had a need to. I am going through Paxil cold turkey withdrawal and would appreciate any advice anyone has.

I am a 35 year old very healthy female. I have never been depressed, but my doctor started me on 20 mg of Paxil over two years ago due to insomnia that I was having. I was also grinding my teeth and she felt that this was due to anxiety at work. Me being a trusting fool asked about side effects, asked if it was addictive, was told no and started taking it. It took me about three weeks to get used to the Paxil, mild problems really, just a rash and also I didn't get my period for two months...which I didn't mind a bit! But my biggest complaint was that I absolutely could not have an orgasm with my husband. But the teeth grinding stopped and I was sleeping very well, so I continued on with the Paxil. Well, I have gained 60 pounds in the two years, just thinking I was a slob (although I have NEVER been overweight before this) until a friend of mine that works for a Pharmaceutical Company told me that Paxil is an evil drug. She said they called it the "fat-psycho pill" and she told me in no uncertain terms to get off of it. I went and saw my MD and told her that I wanted to go off of the drug...she said fine...just stop taking it then. Well I am on day 4 of my hellish withdrawal...I thought I had the flu, but now tonight I have been reading more on the message boards and realize that I am going through withdrawal. I just can't believe it. I am dizzy, vomiting, having diaherra and insomnia. When I do kind of doze off I have horrible dreams and am actually seeing things...things that I know aren't there. Listen people, I am a normal happily married wife and mother. I am a professional, and Accountant, and am not on any other meds. What should I long will this last? I'm ok, but getting a little bit scared. Any replies will be greatly appreciated!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Melody thread:9428